... Opana 10's safely?
8 Jun 2012
It is best to follow the prescribing physician's directions. Doubling a dose and/or mixing meds can be dangerous. It can also cause you to run out early thereby jeopardizing your relationship with your Dr. Best to call the Doc and get authorization for this. Hope this helps.
8 Jun 2012
In addition to the other responses you've gotten, I believe you signed a control with your PM doc and that certainly would be breach of control, and with the DEA sneaking around ...
you may have trouble finding a new doc. Especially if this one spreads the news of non-compliance to other docs. Speaking from personal experience.
Peace and use caution,
9 Jun 2012
Call your doctor Monday! My doc said most his patients waited 2 weeks b4 bump up but I was shaking literally. Call and be sincere about how much pain u are in, they will increase. 10 is just to get you started.. I can tell you this at day 9 I was fine on 10. He did bump me and it was better.. but I went back down after it started working. It works its just one of those meds that take over a week to get all of your receptors. please wait and call.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
concerned of any possible side effects. I guess since it is a extended release tab you don't have some of the side effects if you had taken too ...
1 answer • 21 Oct 2009
Has anyone heard about the new Opana ER? My Dr said there is a new formula and he is giving me an option to stay with the new Opana ER or switch to ...
8 answers • 10 Dec 2011
Hi, I have been taking 35-40 mg of percocet a day for breakthrough pain along with 30 mg of morphine sulfate ER every 12 hours. I was switched to ...
2 answers • 7 Jan 2012
In 2009, I injured my back and my doctor gave me Vicodin. Next came, Percocet followed by three back surgeries, followed by more Vicodin, Percocet , ...
2 answers • 25 Jun 2013